MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LOTUS EDGE? VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM

BOSTON SCIENTIFIC CORPORATION LOTUS EDGE? VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM
Model Number H749LVSUS270
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
A1 patient id: pid-(b)(6).With all the available information, boston scientific (bsc) concludes: device history record review a review was completed of the device history records (dhr) for the lotus edge valve, part # h749lvsus270, batch # 0024989623.The device was processed through all normal operational conditions and passed all acceptance activities.The dhr review did not identify any deviations or non-conformances that could have contributed to the event.Device technical analysis the lotus edge valve remains implanted, therefore returned device analysis could not be completed.Labeling review there was no evidence to suggest that the device was used in a manner inconsistent with the labeling.The lotus valve product directions for use lists adverse events potentially associated with transcatheter aortic valve implantation as well as additional risks related to the use of the lotus valve system which includes death.As a result of this adverse event, the subject may require medical, percutaneous or surgical intervention, including re-operation and replacement of the valve.These events may led to fatal outcomes.Risk review a risk review was completed and confirmed that the event of death was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion bsc has assigned an investigation conclusion code of known inherent risk of device.
 
Event or Problem Description
It was reported that patient death occurred.A 27mm lotus edge valve was implanted on (b)(6) 2020.On (b)(6) 2026 the patient died.

Brand Name
LOTUS EDGE? VALVE SYSTEM
Common Device Name
LOTUS EDGE TM VALVE SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key25385134
Report Number2124215-2026-29809
Device Sequence Number10410578
Product Code NPT
UDI-Device Identifier08714729960928
UDI-Public(01)08714729960928(17)201008(10)24989623
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P180029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/08/2020
Device Model NumberH749LVSUS270
Device Catalogue NumberH749LVSUS270
Device Lot Number0024989623
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date06/03/2026
Date Device Manufactured01/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
92630745-FA
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown